×

zbMATH — the first resource for mathematics

Found 6 Documents (Results 1–3)

Sleeman, B. D. (ed.) et al., Ordinary and partial differential equations. Volume IV. Proceedings of the twelfth Dundee conference held at the University of Dundee, UK, June 22-26, 1992. In honour of Professor D. S. Jones. Harlow: Longman Scientific & Technical. Pitman Res. Notes Math. Ser. 289, 112-125 (1993).
MSC:  41A60 41-01 26E35
BibTeX Cite
WorldCat.org

Filter Results by …

Document Type
Reviewing State
Year of Publication
Classification